# SDR CALA2017063002009

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,390 hours, 28,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR WILL NOT STAY ARMED.  ARMING HANDLE IN ARMED POSITION BUT SLIDE ICON INTERMITTENT.  ADJUSTED THE R2 DOOR PROXIMITY SWITCH AND DOOR GIRT BAR FITTINGS IAW AMM 52-71-00-820-002-A01, AND AMM 52-13-22-820-001-A.  OPS CKECKED GOOD.
